View Full Version : Showing side effects at shedding stage.

10-15-2015, 07:15 AM
I have been using Minoxidil oil 5% for about a month now.

I have just got to the shedding stage, but I have only just noticed small bumps on my forehead and beneath my hairline. I'm assuming these are side effects.

My regimen has been 1ml twice daily, but in the last week I have been using more than this (possibly up to 2ml twice a day), and I'm thinking this might be the cause of the reaction.

I'm guessing I should discontinue use, but I am worried as to the effect this will have on my hair since I am in the shedding stage. I've read that stopping use at the shedding stage is one of the worst things you could do. If i stop now, what will the effect on my hair be? Will cutting back my dosage help with the bumps?

Really unsure what to do and any help would be appreciated.

10-15-2015, 08:00 AM
Best is always to ask your doctor about this. I have never heard about that side effect and it does not sound so great!